Alert archive / Texas / Red Flag Warnings in 2015
Red Flag Warning 3, NWS Amarillo, TX
NWS Amarillo, TX issued this red flag warning at Mar 22, 2015, 3:32 PM CDT for 4 counties in Texas. It took effect at Mar 23, 2015, 12:00 PM CDT. It was in force for 3 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Mar 22, 2015, 3:32 PM CDT (20:32 UTC)
- In effect from
- Mar 23, 2015, 12:00 PM CDT
- Expired
- Mar 23, 2015, 2:48 PM CDT
- In force
- 3 hr
- Issued by
- NWS Amarillo, TX
Counties Deaf Smith County, TX, Oldham County, TX, Potter County, TX, Randall County, TX
The radar
The Amarillo radar (KAMA), 49 km from the middle of the area, began a volume at 20:30 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Amarillo Airport, TX (KAMA), launched 12:00Z, 8.5 hours before the alert went out and 50 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1368 m above ground
- 0-6 km bulk shear
- 25 kt
- 0-1 km storm-relative helicity
- 12 m²/s²
- 0-3 km storm-relative helicity
- 79 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
409 WWUS84 KAMA 222032 RFWAMA URGENT - FIRE WEATHER MESSAGE NATIONAL WEATHER SERVICE AMARILLO TX 332 PM CDT SUN MAR 22 2015 TXZ011-016-230900- /O.UPG.KAMA.FW.A.0002.150323T1700Z-150324T0200Z/ /O.NEW.KAMA.FW.W.0003.150323T1700Z-150324T0200Z/ OLDHAM-DEAF SMITH- 332 PM CDT SUN MAR 22 2015 ...RED FLAG WARNING IN EFFECT FROM NOON TO 9 PM CDT MONDAY FOR STRONG WINDS AND LOW RELATIVE HUMIDITY FOR THE SOUTHWESTERN TEXAS PANHANDLE... THE NATIONAL WEATHER SERVICE IN AMARILLO HAS ISSUED A RED FLAG WARNING FOR STRONG WINDS AND LOW RELATIVE HUMIDITY...WHICH IS IN EFFECT FROM NOON TO 9 PM CDT MONDAY. THE FIRE WEATHER WATCH IS NO LONGER IN EFFECT. * AFFECTED AREA...IN TEXAS...OLDHAM AND DEAF SMITH. * 20 FOOT WINDS...SOUTHWEST 15 TO 25 MPH WITH GUSTS TO AROUND 35 MPH. * RELATIVE HUMIDITY...9 TO 12 PERCENT. * TIMING...NOON THROUGH 9 PM MONDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL CREATE FAVORABLE WEATHER FOR RAPID FIRE GROWTH AND SPREAD. AVOID ACTIVITIES THAT PROMOTE OPEN FLAMES AND SPARKS. && $$ OKZ001-TXZ001-006-007-012-013-017-018-230900- /O.CON.KAMA.FW.A.0002.150323T1700Z-150324T0200Z/ CIMARRON-DALLAM-HARTLEY-MOORE-POTTER-CARSON-RANDALL-ARMSTRONG- 332 PM CDT SUN MAR 22 2015 ...FIRE WEATHER WATCH REMAINS IN EFFECT FROM MONDAY AFTERNOON THROUGH MONDAY EVENING FOR STRONG WINDS AND LOW RELATIVE HUMIDITY FOR THE WESTERN OKLAHOMA PANHANDLE AND NORTHWESTERN AND SOUTH CENTRAL TEXAS PANHANDLE... * AFFECTED AREA...IN OKLAHOMA...CIMARRON. IN TEXAS...DALLAM... HARTLEY...MOORE...POTTER...CARSON...RANDALL AND ARMSTRONG. * 20 FOOT WINDS...SOUTHWEST 15 TO 25 MPH WITH GUSTS TO AROUND 30 MPH. * RELATIVE HUMIDITY...10 TO 15 PERCENT. * TIMING...NOON THROUGH 9 PM MONDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FIRE WEATHER WATCH MEANS THAT THE POTENTIAL FOR CRITICAL FIRE WEATHER CONDITIONS EXISTS. LISTEN FOR LATER FORECASTS AND POSSIBLE RED FLAG WARNINGS. && $$ FOR MORE INFORMATION FROM THE NATIONAL WEATHER SERVICE VISIT... HTTP://WWW.WEATHER.GOV/AMA (ALL LOWER CASE)
2 follow-up statements
653 WWUS84 KAMA 230853 RFWAMA URGENT - FIRE WEATHER MESSAGE NATIONAL WEATHER SERVICE AMARILLO TX 353 AM CDT MON MAR 23 2015 OKZ001-TXZ001-006-007-013-018-231000- /O.CAN.KAMA.FW.A.0002.150323T1700Z-150324T0200Z/ CIMARRON-DALLAM-HARTLEY-MOORE-CARSON-ARMSTRONG- 353 AM CDT MON MAR 23 2015 ...FIRE WEATHER WATCH IS CANCELLED FOR STRONG WINDS AND LOW RELATIVE HUMIDITY FOR THE WESTERN OKLAHOMA PANHANDLE AS WELL AS THE NORTHWESTERN AND SOUTH CENTRAL TEXAS PANHANDLE... THE NATIONAL WEATHER SERVICE IN AMARILLO HAS CANCELLED THE FIRE WEATHER WATCH. ALTHOUGH WIDESPREAD CRITICAL FIRE WEATHER CONDITIONS ARE NO LONGER EXPECTED....ELEVATED FIRE WEATHER CONDITIONS ARE EXPECTED THIS AFTERNOON AND EARLY THIS EVENING ACROSS THIS AREA. $$ TXZ012-017-232130- /O.UPG.KAMA.FW.A.0002.150323T1700Z-150324T0200Z/ /O.EXA.KAMA.FW.W.0003.150323T1700Z-150324T0200Z/ POTTER-RANDALL- 353 AM CDT MON MAR 23 2015 ...RED FLAG WARNING IN EFFECT FROM NOON TODAY TO 9 PM CDT THIS EVENING FOR STRONG WINDS AND LOW RELATIVE HUMIDITY FOR THE SOUTH CENTRAL TEXAS PANHANDLE... THE NATIONAL WEATHER SERVICE IN AMARILLO HAS ISSUED A RED FLAG WARNING FOR STRONG WINDS AND LOW RELATIVE HUMIDITY...WHICH IS IN EFFECT FROM NOON TODAY TO 9 PM CDT THIS EVENING. THE FIRE WEATHER WATCH IS NO LONGER IN EFFECT FOR THIS AREA. * AFFECTED AREA...IN TEXAS...POTTER AND RANDALL. * 20 FOOT WINDS...SOUTHWEST 15 TO 25 MPH WITH GUSTS TO AROUND 30 MPH. * RELATIVE HUMIDITY...10 TO 15 PERCENT. * TIMING...NOON THROUGH 9 PM MONDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL CREATE FAVORABLE WEATHER FOR RAPID FIRE GROWTH AND SPREAD. AVOID ACTIVITIES THAT PROMOTE OPEN FLAMES AND SPARKS. && $$ TXZ011-016-232130- /O.CON.KAMA.FW.W.0003.150323T1700Z-150324T0200Z/ OLDHAM-DEAF SMITH- 353 AM CDT MON MAR 23 2015 ...RED FLAG WARNING REMAINS IN EFFECT FROM NOON TODAY TO 9 PM CDT THIS EVENING FOR STRONG WINDS AND LOW RELATIVE HUMIDITY FOR THE SOUTHWESTERN TEXAS PANHANDLE... * AFFECTED AREA...IN TEXAS...OLDHAM AND DEAF SMITH. * 20 FOOT WINDS...SOUTHWEST 15 TO 25 MPH WITH GUSTS TO AROUND 35 MPH. * RELATIVE HUMIDITY...9 TO 12 PERCENT. * TIMING...NOON THROUGH 9 PM MONDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL CREATE FAVORABLE WEATHER FOR RAPID FIRE GROWTH AND SPREAD. AVOID ACTIVITIES THAT PROMOTE OPEN FLAMES AND SPARKS. && $$ FOR MORE INFORMATION FROM THE NATIONAL WEATHER SERVICE VISIT... HTTP://WWW.WEATHER.GOV/AMA (ALL LOWER CASE) COCKRELL
789 WWUS84 KAMA 231948 RFWAMA URGENT - FIRE WEATHER MESSAGE NATIONAL WEATHER SERVICE AMARILLO TX 248 PM CDT MON MAR 23 2015 TXZ011-012-016-017-232100- /O.CAN.KAMA.FW.W.0003.000000T0000Z-150324T0200Z/ OLDHAM-POTTER-DEAF SMITH-RANDALL- 248 PM CDT MON MAR 23 2015 ...RED FLAG WARNING IS CANCELLED FOR STRONG WINDS AND LOW RELATIVE HUMIDITY FOR THE SOUTH CENTRAL TEXAS PANHANDLE... THE NATIONAL WEATHER SERVICE IN AMARILLO HAS CANCELLED THE RED FLAG WARNING ISSUED EARLIER FOR THE SOUTHWEST AND PART OF THE SOUTH CENTRAL TEXAS PANHANDLE. BOTH WINDS AND MINIMUM RELATIVE HUMIDITY VALUES ARE NOT EXPECTED TO ACHIEVE RED FLAG WARNING CRITERIA THE REST OF THE AFTERNOON AND EVENING. $$ ANDRADE FOR MORE INFORMATION FROM THE NATIONAL WEATHER SERVICE VISIT... HTTP://WWW.WEATHER.GOV/AMA (ALL LOWER CASE)
What forecasters said that day
The local office's own words before this red flag warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Amarillo, TX wrote its last area forecast discussion before this red flag warning went out at Mar 22, 12:46 PM CDT, 2 hours 46 minutes earlier.
Area forecast discussion, Mar 22, 12:46 PM CDT, 2 hours 46 minutes before
AREA FORECAST DISCUSSION...UPDATED
NATIONAL WEATHER SERVICE AMARILLO TX
1246 PM CDT SUN MAR 22 2015
.AVIATION...
FOR THE 18Z TAFS...PATCHY FOG IS AGAIN A CONCERN LATE TONIGHT AND
MONDAY MORNING. HOWEVER...IT APPEARS GREATEST POTENTIAL FOR FOG TO
DEVELOP WILL BE EAST OF ALL TERMINAL SITES. THEREFORE...HAVE OMITTED
THIS WEATHER ELEMENT FROM THE TAFS. A SFC TROF OF LOW PRESSURE WILL
MEANDER AROUND THE AREA...WITH WIND DIRECTIONS MOVING AROUND THE DIAL
FOR MUCH OF THIS FCST CYCLE. SOME HIGH LEVEL CLOUDINESS ON OCCASION
AS WELL.
ANDRADE
&&
.PREV DISCUSSION... /ISSUED 1053 AM CDT SUN MAR 22 2015/
UPDATE...
PATCHY FOG HAS DISSIPATED ACROSS THE TX PNHDL THIS MORNING. WILL
REMOVE REFERENCE TO THIS WEATHER ELEMENT IN THE PUBLIC PRODUCTS.
UPDATED PRODUCTS OUT AS SOON AS POSSIBLE.
PREV DISCUSSION... /ISSUED 615 AM CDT SUN MAR 22 2015/
AVIATION...
LIGHT SOUTHWEST SURFACE WINDS WILL CONTINUE TO VEER DURING THE NEXT
24 HOURS...ESSENTIALLY MAKING A FULL CIRCLE BY 12Z MONDAY. PATCHY
FOG THIS MORNING NOT EXPECTED TO HINDER AIRCRAFT OPERATIONS.
GENERALLY CLEAR SKY ANTICIPATED TODAY...WITH PERHAPS BRIEF FLAT HIGH-
BASED CUMULUS DEVELOPING AROUND 8000 TO 10,000 DURING THE AFTERNOON.
OTHERWISE...GENERALLY CLEAR SKY TO PREVAIL THIS EVENING AND OVERNIGHT
ALSO WITH LIGHT SURFACE WINDS TAKING ON A SOUTHEAST DIRECTION SHORTLY
AFTER 00Z MONDAY. ANY FOG EARLY MONDAY MORNING EXPECTED TO REMAIN
EAST OF TERMINALS.
COCKRELL
PREV DISCUSSION... /ISSUED 451 AM CDT SUN MAR 22 2015/
DISCUSSION...
WELL ABOVE AVERAGE TEMPERATURES AND ASSOCIATED FIRE WEATHER CONCERNS
THE NEXT FEW DAYS CAPTURE THE MAIN FOCUS OF THIS FORECAST.
AN UPPER-LEVEL SHORTWAVE TROUGH CURRENTLY OVER THE WICHITA FALLS AREA WILL
CONTINUE TO TREK EASTWARD TODAY...TAKING THE ONGOING RAIN SHOWERS
SOUTHEAST OF THE FORECAST AREA WITH IT. A SURFACE TROUGH CURRENTLY
EXTENDING FROM EASTERN CO ACROSS THE FAR NORTHWEST PANHANDLES AND
EASTERN NM WILL MAKE SLOW EASTWARD PROGRESS INTO THE PANHANDLES
TODAY...KEEPING WINDS LIGHT BUT SOMEWHAT VARIABLE IN DIRECTION. AHEAD
OF THIS SURFACE TROUGH...VERY LIGHT SOUTHERLY SURFACE FLOW WILL
PERSIST ACROSS THE EASTERN PANHANDLES THIS MORNING...KEEPING RICH
LOW-LEVEL MOISTURE IN PLACE. THE MOIST NEAR-SURFACE LAYER...WEAK
WINDS...AND CLEARING SKIES IN WAKE OF THE DEPARTING SHORTWAVE MAY
LEAD TO SOME FOG ACROSS THE EASTERN TX PANHANDLE THIS MORNING...AS
HAS ALREADY BEEN OBSERVED IN CHILDRESS. FARTHER WEST...LIGHT SURFACE
WINDS WILL CONTINUE TO VEER TO THE SOUTHWEST...WHICH SHOULD HELP HOLD
THE FOG AT BAY...BUT CAN/T RULE OUT SOME FOG ACROSS THE EXTREME
SOUTHERN TX PANHANDLE EARLY THIS MORNING WHERE DEWPOINT DEPRESSIONS
ARE A COUPLE DEGREES OR LESS. ANY FOG WILL BURN OFF BY LATE
MORNING...WITH SKIES CONTINUING TO CLEAR FROM NORTHWEST TO SOUTHEAST.
HEIGHTS WILL STEADILY RISE THROUGH THE DAY AS SHORTWAVE UPPER RIDGING
BUILDS IN FROM THE WEST...HELPING TEMPS REACH THE UPPER 70S TO LOW
80S. WEAK BUT MOIST SOUTHERLY LOW-LEVEL FLOW WILL REESTABLISH ITSELF
ACROSS THE EASTERN PANHANDLES LATE TONIGHT...POSSIBLY LEADING TO MORE
FOG.
A LEE SURFACE TROUGH WILL MODESTLY DEEPEN FROM THE CENTRAL HIGH
PLAINS SOUTHEAST ACROSS THE PANHANDLES ON MONDAY BENEATH
STRENGTHENING WESTERLY FLOW ALOFT AHEAD OF AN UPPER TROUGH
PROPAGATING ACROSS THE INTERMOUNTAIN WEST. A DRYLINE IS EXPECTED TO
MIX EASTWARD TO NEAR THE OK STATE LINE...WITH DOWNSLOPE SOUTHWESTERLY
WINDS TO THE WEST COMBINING WITH DEEP MIXING INTO WARM TEMPS ALOFT TO
PUSH HIGH TEMPERATURES INTO THE UPPER 70S TO UPPER 80S. THE
ORIENTATION OF THE SURFACE TROUGH ACROSS THE CWA IS EXPECTED TO
KEEP THE TIGHTEST GRADIENT AND ASSOCIATED STRONGEST WINDS ACROSS
EASTERN NM...HOWEVER IT WILL STILL BE BREEZY...PARTICULARLY ACROSS
THE SOUTHWEST TX PANHANDLE. FORECAST SOUNDINGS SHOW MIXING INTO MID-
LEVEL WINDS ON THE ORDER OF 30 KTS...SO DOWNWARD MOMENTUM TRANSFER
WILL SUPPORT WINDS IN THE 15-25 MPH RANGE EVEN WITH THE RELATIVELY
WEAKER SURFACE GRADIENT LOCALLY. THESE WARM...DRY...BREEZY CONDITIONS
WILL INCREASE FIRE WEATHER CONCERNS...WHICH ARE ELABORATED ON BELOW.
THE NAM HOLDS THE DRYLINE BACK A LITTLE FARTHER WEST THAN THE
MAJORITY OF MODELS MONDAY AFTERNOON...KEEPING IT IN THE FAR EASTERN
PANHANDLES. HOWEVER...FORECAST SOUNDINGS SUGGEST THAT CONVECTIVE
INHIBITION WILL BE TOUGH TO OVERCOME IN THE ABSENCE OF ANY STRONGER
FORCING. IF AN ISOLATED STORM MANAGED TO DEVELOP ALONG THE
DRYLINE...DECENT INSTABILITY IN A FAVORABLY SHEARED ENVIRONMENT WOULD
SUPPORT STRONG CONVECTION. HOWEVER...IT APPEARS VERY UNLIKELY ATTM
THAT ANY CONVECTION WILL DEVELOP...THUS HAVE MAINTAINED THE DRY
FORECAST. BETTER CHANCES FOR ELEVATED CONVECTION WILL COME MONDAY
NIGHT...BUT REMAIN WELL NORTHEAST OF THE PANHANDLES.
THE PROGRESSIVE UPPER-LEVEL TROUGH WILL MAKE ITS WAY EAST ACROSS THE
NORTHERN AND CENTRAL PLAINS TUESDAY...SENDING A WEAK COOL FRONT
ACROSS THE AREA. DESPITE A WIND SHIFT TO THE NORTHWEST...IT WILL
REMAIN UNSEASONABLY WARM WITH HIGHS IN THE MID 70S TO MID 80S. A
REINFORCING COLD FRONT WILL COME THROUGH ON WEDNESDAY...KNOCKING
TEMPERATURES BACK ANOTHER TEN DEGREES OR SO. MOISTURE LOOKS TO BE
LACKING FOR ANY PRECIP ALONG THE FRONT IN OUR AREA...AS DEEPER
MOISTURE/INSTABILITY REMAINS CONFINED TO OUR EAST. AS THE UPPER
TROUGH COMES ACROSS WEDNESDAY NIGHT INTO THURSDAY MORNING...A LITTLE
BETTER DYNAMIC FORCING MAY BE ABLE TO SQUEEZE OUT SOME LIGHT RAIN
SHOWERS...BUT CHANCES AND AMOUNTS CONTINUE TO LOOK PRETTY MINIMAL.
A DRY NORTHWEST FLOW ALOFT SETS UP LATE WEEK INTO NEXT WEEKEND AS THE
FLOW AMPLIFIES BETWEEN A BUILDING WESTERN RIDGE AND DEEPENING EASTERN
TROUGH. THIS WILL BRING DRY CONDITIONS AND WARMING TEMPERATURES TO
THE AREA.
KB
FIRE WEATHER...
WELL ABOVE AVERAGE TEMPERATURES CAN BE EXPECTED TODAY THROUGH
TUESDAY...WITH HIGHS IN THE MID 70S TO UPPER 80S DURING THIS TIME.
RELATIVE HUMIDITIES WILL FALL TO 10 TO 20 PERCENT ACROSS THE WESTERN
AND CENTRAL PANHANDLES TODAY...BUT WINDS WILL REMAIN LESS THAN 15
MPH...PRECLUDING ANY ELEVATED OR CRITICAL FIRE WEATHER CONDITIONS.
A SURFACE TROUGH WILL DEEPEN ACROSS THE AREA ON MONDAY...BRINGING AN
INCREASE IN WIND SPEEDS. SOUTHWEST WINDS OF 15 TO 25 MPH WITH GUSTS
TO AROUND 30 MPH ARE EXPECTED FROM THE WESTERN OKLAHOMA PANHANDLE
ACROSS THE WESTERN AND SOUTH CENTRAL TEXAS PANHANDLE...WITH MORE
SOUTHERLY WINDS OF 15 TO 20 MPH EXPECTED ACROSS THE EASTERN TX
PANHANDLE. WINDS WILL BE LIGHTER ACROSS THE EASTERN HALF OF THE OK
PANHANDLE INTO THE NORTH CENTRAL/NORTHEAST TX PANHANDLE WITHIN THE
TROUGH AXIS. AS TEMPERATURES CLIMB TO ROUGHLY 20 DEGREES ABOVE
AVERAGE...RELATIVE HUMIDITIES WILL FALL TO 10 TO 20 PERCENT ACROSS
ALL BUT THE FAR EASTERN TX PANHANDLE AND EASTERN HALF OF THE OK
PANHANDLE. THUS ELEVATED TO CRITICAL FIRE WEATHER CONDITIONS ARE
EXPECTED ACROSS MUCH OF THE AREA...AND A FIRE WEATHER WATCH REMAINS
IN EFFECT FOR THE WESTERN PANHANDLES INTO THE SOUTH CENTRAL TX
PANHANDLE. THE SOUTHWEST TX PANHANDLE CURRENTLY APPEARS MOST
FAVORABLE TO SEE WINDS IN THE 20 TO 25 MPH RANGE...AND HENCE CRITICAL
FIRE WEATHER CONDITIONS.
A WEAK COOL FRONT WILL SHIFT WINDS TO THE NORTHWEST ON TUESDAY...BUT
IT WILL REMAIN WARM...DRY...AND BREEZY. NORTHWEST WINDS MAY REACH
CRITICAL SPEEDS /ABOVE 20 MPH/ FOR A TIME ACROSS THE NORTHEAST
PANHANDLES ON TUESDAY...BUT IT CURRENTLY APPEARS THAT ANY OVERLAP OF
THESE STRONGER WINDS AND RELATIVE HUMIDITY VALUES BELOW 15 PERCENT
WILL BE BRIEF. THUS PRIMARILY ELEVATED FIRE WEATHER CONDITIONS ARE
EXPECTED ON TUESDAY...ALTHOUGH A BRIEF PERIOD OF CRITICAL CONDITIONS
COULD OCCUR ACROSS THE NORTHEAST PANHANDLES. FINE FUELS WILL CONTINUE
TO QUICKLY DRY TODAY FOLLOWING SOME SHORT-LIVED MOISTENING LATE LAST
WEEK...BECOMING SUPPORTIVE OF ENHANCED FIRE SPREAD BY MONDAY AND
TUESDAY.
KB
&&
.AMA WATCHES/WARNINGS/ADVISORIES...
TX...FIRE WEATHER WATCH FROM MONDAY AFTERNOON THROUGH MONDAY EVENING
FOR THE FOLLOWING ZONES: ARMSTRONG...CARSON...DALLAM...DEAF
SMITH...HARTLEY...MOORE...OLDHAM...POTTER...RANDALL.
OK...FIRE WEATHER WATCH FROM MONDAY AFTERNOON THROUGH MONDAY EVENING
FOR THE FOLLOWING ZONES: CIMARRON.
&&Hazardous weather outlook, Mar 22, 10:55 AM CDT, 4 hours 37 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED NATIONAL WEATHER SERVICE AMARILLO TX 1055 AM CDT SUN MAR 22 2015 OKZ001>003-TXZ001>020-222100- CIMARRON-TEXAS-BEAVER-DALLAM-SHERMAN-HANSFORD-OCHILTREE-LIPSCOMB- HARTLEY-MOORE-HUTCHINSON-ROBERTS-HEMPHILL-OLDHAM-POTTER-CARSON- GRAY-WHEELER-DEAF SMITH-RANDALL-ARMSTRONG-DONLEY-COLLINGSWORTH- 1055 AM CDT SUN MAR 22 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE TEXAS AND OKLAHOMA PANHANDLES. .DAY ONE...TODAY AND TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY. ELEVATED TO CRITICAL FIRE WEATHER CONDITIONS ARE EXPECTED ACROSS MUCH OF THE TEXAS AND OKLAHOMA PANHANDLES MONDAY AND TUESDAY DUE TO LOW RELATIVE HUMIDITY VALUES AND BREEZY WINDS. A FIRE WEATHER WATCH IS IN EFFECT MONDAY FOR THE WESTERN OKLAHOMA PANHANDLE...AS WELL AS THE WESTERN AND SOUTH CENTRAL TEXAS PANHANDLE. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED AT THIS TIME. AREA FIRE MANAGERS AND EMERGENCY OFFICIALS SHOULD BE ALERT FOR ELEVATED TO CRITICAL FIRE WEATHER CONDITIONS MONDAY AND TUESDAY.
Nearby
Red Flag Warnings in Texas, 2015Every red flag warning in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.